Wednesday, April 2, 2008

A little TMI

A few months ago my doctor switched the type of birth control I was on. It's one of those low dose estrogen ones. I was told to give it a few months to see if it was a good match for me. All was going well until last month. Normally that time of the month comes for me like clockwork. It comes on Wednesday and is gone by Sunday. Last month it came and went. Then 2 weeks later I had it again! This time it lasted for 10 days! I chalked it up to my body adjusting and what not so I didn't do anything about it. Yesterday I had some spotting again. This time I made a phone call to my doctor and I'm scheduled to go back in next week to switch the type of pills I'm on. I'm told the problem has something to do with the low levels of estrogen. I hope things get back to normal soon.

2 comments:

Kate said...

Crossing my fingers for you and biting my tongue on the topic of bcps.

www.AccordingToAngela.com said...

eeek! i hope everything is okay and that you get on a pill that doesn't mess you up :(